MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385157
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd q-syte 15cm small bore bi-ext set component damage and leaked patient details condition: dialysis patient medication: on blood thinner (anticoagulant) admission reason: emergency admission for dialysis incident description.After approximately 90 minutes of catheter insertion, the spin nut loosened, resulting in detachment of the q-syte bi-extension from the catheter hub.This led to: significant blood loss from the patient.Potential exposure risk to healthcare workers (hcws) due to blood spillage.27-nov-2025 - received an email response from complainant for information.Answers added in follow up tab.Refer email attached.1.In complaint form, blood spillage had happened, is there any serious injury happened to patient? if yes, describe the incident? no serious injury.2.Is there any permanent damage to bodily structure? no serious damage.3.Is there any treatment delayed due to this event? yes new catheter was placed so delay was there.4.Is there any treatment altered to the patient? no 5.How was the procedure completed? (was another device used to complete) new cannula was placed,new extension was placed, bed sheet was replaced ,clothes need to be changed.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of component damage - leak was confirmed upon inspection of the photos.Analysis of the sample showed that a q-syte can be observed with excess blood at the luer end connection and at the insertion site.In the second photo a blood drop is observed on the inserted device and leakage start at the luer end.However, bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23822536
Report Number9610847-2025-00461
Device Sequence Number15777744
Product Code FPA
UDI-Device Identifier00382903851577
UDI-Public(01)00382903851577(11)250410(17)280331(10)5091460
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385157
Device Lot Number5091460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown